No Cover Image

Journal article 393 views

Feedback linearisation in systems with nonsmooth nonlinearities / Shakir Jiffri, Paolo Paoletti, John Mottershead

Journal of Guidance, Control and Dynamics, Volume: 39, Issue: 4, Pages: 814 - 825

Swansea University Author: Shakir Jiffri

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.2514/1.g001220

Abstract

This paper aims to elucidate the application of feedback linearization in systems having nonsmooth nonlinearities. With the aid of analytical expressions originating from classical feedback linearization theory, it is demonstrated that for a subset of nonsmooth systems, ubiquitous in the structural...

Full description

Published in: Journal of Guidance, Control and Dynamics
ISSN: 0731-5090
Published: 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa36833
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: This paper aims to elucidate the application of feedback linearization in systems having nonsmooth nonlinearities. With the aid of analytical expressions originating from classical feedback linearization theory, it is demonstrated that for a subset of nonsmooth systems, ubiquitous in the structural dynamics and vibrations community, the theory holds soundly. Numerical simulations on a three-degree-of-freedom aeroservoelastic system are carried out to illustrate the application of feedback linearization for a specific control objective, in the presence of dead-zone and piecewise linear structural nonlinearities in the plant. An in-depth study of the arising zero dynamics, based on a combination of analytical formulations and numerical simulations, reveals that asymptotically stable equilibria exist, paving the way for the application of feedback linearization. The latter is demonstrated successfully through pole placement on the linearized system.
College: College of Engineering
Issue: 4
Start Page: 814
End Page: 825